MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 4/13 MM L

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 4/13 MM L
Model Number 02.12.0413FL
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 03/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed by medacta regulatory affairs department on 16 march 2020: lot 166495: (b)(4) items manufactured and released on 13-dec-2016.Expiration date: 2021-11-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved in the event, batch review performed by medacta.Regulatory.Affairs department on 16 march 2020: gmk-sphere 02.12.0410fr tibial insert fixed sphere flex size 4/10 mm r (k121416).Lot 166520: (b)(4) items manufactured and released on 09-dec-2016.Expiration date: 2021-11-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with one similar reported event.
 
Event or Problem Description
After 1 year and 3 months from the previous revision, the patient came in reporting pain due to laxity in both knees.The surgeon revised the left knee from a medacta sphere insert flex left 13mm s4 to a medacta sphere insert flex left 17mm s4 and revised the right knee from a medacta sphere insert flex right 10mm s4 to a medacta sphere insert flex right 12mm s4.The surgeon also resurfaced both patella's.The surgery was completed successfully.This is the second revision surgery for this patient (during the previous revision surgery due to laxity in the left knee, the extension stem, insert and tibial tray were revised).
 
Additional Manufacturer Narrative
Patient match planning review perfomed by medacta mysolution manager: left side: images qc: the dataset fully respects the protocol.The images were not expired at the time of the surgery (see the screenshot below of the report of the qc reconstruction: the reconstructed profile follows precisely the contour of the bone.Planning - landmarks: all the landmarks were taken accordingly to the process.Pre-op information: as per the other cases, the only information available to the my knee team was about the bones.No pre-op information was available regarding: the status of the ligaments: this information, as for all the cases, is available just to the surgeon; the thickness of the cartilage: this information is not available, since this case is ct- based.Planning proposal: in the planning proposal, all the chosen parameters are within the range of preferences set by the surgeon on the website.Planning - validation: our planning proposal went into automatic validation without any change in the parameters.Femoral cutting block: all the pads are in contact with parts that cannot get detached.Tibial cutting block: all the pads are in contact with parts that cannot get detached.Extra-analysis: no extra-analysis is possible, since we have not received any x-ray.Conclusions: our analysis of the myknee process of this case found no deviations from the standard procedures.Each step has been performed correctly.Right side: images qc: the dataset fully respects the protocol.The images were not expired at the time of the surgery.Reconstruction: the reconstructed profile follows precisely the contour of the bone.Planning - landmarks: all the landmarks were taken accordingly to the process.Pre-op information: as per the other cases, the only information available to the my knee team was about the bones.No pre-op information was available regarding: the status of the ligaments: this information, as for all the cases, is available just to the surgeon.The thickness of the cartilage: this information is not available, since this case is ct- based.Planning proposal: in the planning proposal, all the chosen parameters are within the range of preferences set by the surgeon on the website.Planning - validation: our planning proposal went into automatic validation without any change in the parameters.Femoral cutting block: all the pads are in contact with parts that cannot get detached.Tibial cutting block: all the pads are in contact with parts that cannot get detached.Extra-analysis: no extra-analysis is possible, since we have not received any x-ray.Conclusions: our analysis of the myknee process of this case found no deviations from the standard procedures.Each step has been performed correctly.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 4/13 MM L
Common Device Name
TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9920579
Report Number3005180920-2020-00210
Device Sequence Number3435641
Product Code JWH
UDI-Device Identifier07630030862618
UDI-Public07630030862618
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/23/2021
Device Model Number02.12.0413FL
Device Catalogue Number02.12.0413FL
Device Lot Number166495
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2020
Supplement Date Received by Manufacturer03/04/2020
Initial Report FDA Received Date04/03/2020
Supplement Report FDA Received Date04/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR